Steroid induced facial rash

Finding proper treatment can be difficult - while a dermatologist may understand the complexities of treating the facial skin of rosacea, they lack the training and expertise required to address the symptoms of rosacea involving the eyes. To address the symptoms of eye rosacea, an ophthalmologist would be recommended. Keep in mind though that while they specialize in the treatment of ocular conditions including those involving rosacea, they may not always be aware of the skin symptoms of rosacea and therefore may not link the involvement of ocular and skin in the same condition making it challenging to co-ordinate a treatment plan.

In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.

Because of these side effects, doctors frequently choose safer medications, such as the 5-ASA drugs and antibiotics, as initial therapy. But there are a number of ways to reduce the risk of developing side effects. These include rapid but careful tapering off of steroids; alternate-day dosing; rectally applied corticosteroids; and rapidly metabolized corticosteroids such as budesonide (described above). To help prevent osteoporosis, many doctors routinely prescribe calcium supplements as well as multivitamins that contain vitamin D. Another option is the use of bisphosphonates, such as risedronate (Actonel®) and alendronate (Fosamax®). These compounds, which have been shown to help avert bone loss, are effective in treating and preventing steroid-induced osteoporosis.

Steroid induced facial rash

steroid induced facial rash

Media:

steroid induced facial rashsteroid induced facial rashsteroid induced facial rashsteroid induced facial rashsteroid induced facial rash

http://buy-steroids.org